Show simple item record

dc.contributor.authorCrowley, Diarmuid
dc.contributor.authorNordström , Johannes
dc.date.accessioned2015-10-28T09:42:02Z
dc.date.available2015-10-28T09:42:02Z
dc.date.issued2015-10-20
dc.identifier.citationCrowley , D & Nordström , J 2015 , ' New invariants of G2–structures ' , Geometry & Topology , vol. 19 , no. 5 , pp. 2949-2992 . https://doi.org/10.2140/gt.2015.19.2949en
dc.identifier.issn1364-0380
dc.identifier.otherPURE: 50841703
dc.identifier.otherPURE UUID: f2e41679-b0c2-4e04-8cb8-c4ce229ada7b
dc.identifier.otherScopus: 84945932054
dc.identifier.urihttp://hdl.handle.net/2164/5122
dc.format.extent43
dc.language.isoeng
dc.relation.ispartofGeometry & Topologyen
dc.subjectG2–structuresen
dc.subjectspin geometryen
dc.subjectdiffeomorphismsen
dc.subjecth–principleen
dc.subjectexceptional holonomyen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleNew invariants of G2–structuresen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.2140/gt.2015.19.2949


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record